Felt weird after taken medicine

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

swon888
Regular Member


Date Joined Jun 2010
Total Posts : 91
   Posted 10/28/2010 5:03 PM (GMT -6)   
Hi, I have major GERD and been on Nexium for a long time. I have to take a 40mg pill every day. I also have major arthritis problem as well and been taken Celebrex, Tylenol 3 for pain, Diovin for hypertension and Prozac for anxiety. My question is now, when I take any kind of medication, about an hour later, I felt some discomfort in my chest, nausea and dizzy sensation. I felt a little be in the pass, but it's getting more and more frequent and it's getting worst. it's not only one type of medication, but all of the above I take give me problem. of course I do not take it all at the same time, but rather in a few hours in between. I had check the interaction list and my doctors said there are no interaction between them. could this be a cause form my stomach rather than something more major? could it possibly be a medicine when it is digested in my stomach, the GERD and the medicine caused the discomfort? I am following up with a cardiologist and had my heart check out fine. The reason why I ask is because when the discomfort happens, I felt a bit scare because I was afraid it's heart related, because the discomfort is right about the center of the chest. it also makes me afraid of taken medications, but I can not stop it due to my medical problems. any suggestion would help. thanks

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 10/28/2010 5:25 PM (GMT -6)   
The first thing that comes to my mind is the medicine could be affecting your vegus nerve via your GERD. If the vegus nerve is irritated you can have several different problems from the above mention issues to tachacardia. Have you discussed this with your GI?

Have you asked a pharmarsist for interactions? Sometimes they know more than the doctor knows about interactions.
Joy

swon888
Regular Member


Date Joined Jun 2010
Total Posts : 91
   Posted 10/28/2010 5:55 PM (GMT -6)   
Hi Joy, thanks for the quick response. I will ask my GI about the advice you mention. also, thanks for the good idea, I should check with my Pharmacist for the meds interaction.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 10/28/2010 6:10 PM (GMT -6)   
Glad to be of help.
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 11:03 AM (GMT -6)
There are a total of 3,004,281 posts in 329,130 threads.
View Active Threads


Who's Online
This forum has 161734 registered members. Please welcome our newest member, electrified.
195 Guest(s), 9 Registered Member(s) are currently online.  Details
BossJ, Michael_T, jberda1, 3timechamp, Admin, ceebs13, InTheShop, franko63, straydog